Browse Title Index


 
Issue Title
 
2013 Volume 21, Issue Number 4 Estimation of Parameters of Exponentiated Pareto Model for Progressive Type-II Censored Data with Binomial Removals Using Markov Chain Monte Carlo Method Abstract
Sanjay Kumar Singh, Umesh Singh, Manoj Kumar
 
2016 Volume 27, Issue Number 4 Robust Decentralized Stabilization for Uncertain Interconnected Systems Abstract
Amal Zouhri , Ismail Boumhidi
 
2015, Volume 26, Issue Number 2 2D and 3D Numerical Modeling of One-Port SAW Resonator using Finite Element Method Abstract
S. Maouhoub, Y. Aoura, M. Radouani, B. El Fahime, A. Mir
 
November 2008, Volume 1, Number N08 A Class of Analytic Functions Defined by Hurwitz-Lerch Zeta Function Abstract
S. M. Khairnar, Meena More
 
2012, Volume 14, Issue Number 1 A Class Of Block Hybrid Adams Moulton Implicit Runge-Kutta (Bhamirk) Methods for Stiff Ordinary Differential Equations Abstract
J. P. Chollom, G. M. Kumleng
 
2012, Volume 14, Issue Number 1 A class of Integration operators from mixed normed spaces to Bloch-type spaces in the unit ball of C^n Abstract
Ajay K. Sharma, Kuldip Raj, Sulinder Singh
 
2015 Volume 26, Issue Number 3 A Class of Ratio cum Dual to Ratio Estimator of Finite Population Mean in Presence of Non-Response Abstract
W. Warseen Chanu, Bhupendra Kumar Singh
 
2014 Volume 23, Issue Number 2 A Common Unique Random Fixed Point Theorems for Expansive Type Mappings in Hilbert Spaces Abstract
A. S. Saluja, Alkesh Kumar Dhakde
 
2011, Volume 13, Number D11 A Conservative Finite Difference Scheme for Simulation of Soliton in Inhomogeneous Medium with Nonlocal Nonlinearity Abstract
I. Darti, Suhariningsih, Marjono, A. Suryanto
 
September 2010, Volume 8, Number S10 A constructive proof for Farkas lemma with trapezoidal fuzzy numbers Abstract
S. H. Nasseri, M. Arab
 
2011, Volume 13, Number D11 A Dynamically Consistent Nonstandard Numerical Scheme for Epidemic Model with Saturated Incidence Rate Abstract
A. Suryanto
 
2015 Volume 26, Issue Number 4 A filled function method applied to smooth unconstrained global optimization Abstract
Taieb Hamaizia
 
March 2009, Volume 2, Number M09 A Fortran Program for Computing the U(1)B?L Observables in Extension of the SM Abstract
Sherif Ahmed, Waled Emam
 
2013 Volume 18, Issue Number 1 A fuzzy production inventory model with imprecise production and fuzzy production time under mλ-measure Abstract
Nita A. Shah, Hardik A. Soni, Kamlesh A. Patel
 
2011, Volume 10, Number M11 (Special Volume) A Hierarchical Architecture for Control Systems Abstract
Ozten Chelai
 
December 2009, Volume 5, Number D09 A Hybrid Method for Image Quantization Abstract
P. S. Periasamy, S. Athi Narayanan, K. Duraiswamy
 
2014 Volume 22, Issue Number 1 A Mathematical Model of the Brain Tumor Gliobalstoma Multiforme (GBM) and the Immune System (IS) Interaction Abstract
Fatma Bozkurt
 
2012, Volume 14, Issue Number 1 A Mathematical Model Shows the Damage Level Due To Stress and Upper Bound of Reliability Function Abstract
S. Lakshmi, S. Alamelu
 
2016 Volume 27, Issue Number 3 A Method for Facial Recognition Based On Local Features Abstract
K. Srinivasa Reddy, V. Venkata Krishna, V.Vijaya Kumar
 
2016 Volume 27, Issue Number 3 A Minimal Phase-lag RKN for Special Second Order IVPs Abstract
S. O. Imoni, M. N. O. Ikhile
 
2015 Volume 26, Issue Number 4 A New Method for Investigating a New Class of the Volterra Type Integral Equation with a Boundary Singularity in the Kernel Abstract
Nusrat Rajabov
 
2012, Volume 16, Issue Number 3 A New Algorithm for the Approximation of Initial Value Problems Abstract
Adel N. Boules
 
2014 Volume 22, Issue Number 1 A new Approach for Solving Linear Ordinary Differential Equations Abstract
Fawzi Abdelwahid
 
2014 Volume 22, Issue Number 1 A New Discretization Principle in Analysis Abstract
H. Fujiwara, M.M. Rodrigues, S. Saitoh, V.K. Tuan
 
2011, Volume 12, Number S11 A new family of Newton-type methods with 4m order of convergence for solving nonlinear equations Abstract
R. Thukral
 
1 - 25 of 397 Items 1 2 3 4 5 6 7 8 9 10 > >>